# SDR ABXA030034

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 56,208 hours, 57,746 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH LANDING GEAR RETRACTED, GEAR DOOR OPEN LIGHT AND RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLING GEAR, HAD NO EFFECT ON THIS CONDITION.  FERRIED AIRCRAFT BACK TO ILN UNDER FERRY PERMIT 002-003.  REMOVED, CLEANED, LUBRICATED AND REINSTALLED DOOR SEQUENCING CABLE IAW DC-9 MM 32-31-00-4-0001 AND ADJUST TEST IAW DC-9 MM 32-31-00-5-00-01.  REPLACED SHEARED RIVETS IAW DC-9 SRM 51-30-2.
